# SDR UPS205316

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Syst
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ON GEAR RETRACTION RED NOSE GEAR LIGHT REMAINED ILLUMINATED.  CYCLED GEAR, NORMAL DOOR INDICATION EXTENSION AND RETRACTION.  THREE GROUND LIGHTS ON EXTENSION AND NO RED LIGHT ON RETRACTION.  RED NOSE LIGHT CAME BACK ON AND FLUCTUATED IN INTENSITY.  OCCASIONALLY GROUND NOSE LIGHT CAME ON DIM AND WENT OUT WHILE RED LIGHT STAYED ON.
